Discussions By Condition: Kidney conditions

Multiple Bilateral Stones and Neverending Pain

Posted In: Kidney conditions 0 Replies
  • Posted By: wendyt
  • September 10, 2011
  • 11:32 PM

Hi everybody! I joined this site in order to see if there are others out there like myself...and to possibly get help/answers in the right direction.
I got my first kidney stone in 1999. Since that time the frequency and count has got higher. In the last two years I've had 7 periods of multiple bilateral stones. Infact...all 7 times have been multiple bilateral in both. Approximately 13 lithotripsies and 2 cystoscopies later it was found that I have Randall's Plaque in both kidneys. A 24 hour urine showed that my Citrate level was <35 (not even able to be measured on the test I was told). I took Urocrit after a litho in January and February...but STILL got multiple bilateral stones by the end of March. I had to stop the Urocrit after HPylori with an ulcer was detected.
I find myself in constant stabbing pain...waves...even when a stone isn't passing. I get frequent infections...one so severe I was hospitalized for a week after it went septic.
I'm beginning to question my sanity at times...especially when I'm told stones shouldn't hurt unless they're passing. I call to ask for a refill on pain medication and am told "my case will have to be reviewed"...meanwhile I'm at home passing blood and gravel.
I suppose I don't want to feel alone with the "mess" that I go through anymore : )
Is it time for me to search for a Urologist that believes my agony...or do they exist only in fairytales?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?